Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the groups which are the direct products of two subgroups


Author: G. A. Miller
Journal: Trans. Amer. Math. Soc. 1 (1900), 66-71
MSC: Primary 20D40
DOI: https://doi.org/10.1090/S0002-9947-1900-1500525-2
MathSciNet review: 1500525
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D40

Retrieve articles in all journals with MSC: 20D40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1900-1500525-2
Article copyright: © Copyright 1900 American Mathematical Society